My last menstruation period started on June 17 and ended around June 22. I had unprotected sex on July 5 where my partner came inside me because he could not withdraw. I took Trust pill ( Ethinyl Estradiol + Levonorgestrel + Ferrous Fumarate) as an emergency contraceptive around an hour after intercourse. I took four active pills. I also took Vitamin C after eating dinner at around 8:30 pm because I take it daily. Then I took the second dose of pills, another four active pills, 12 hours later. I immediately felt some side effects like feeling like I was going to vomit and nausea. But I managed to keep it down and slept. After waking up, I felt some side effects too like mild headaches and abdominal pains. But I started having stomachache that lead me to go to the bathroom a lot of times. Sometimes I excrete, sometimes I do not but feel to do so. My stool comes out in various forms.
Then on July 7th, I wake up with a more severe case of headache, nausea, and stomachache and I felt feverish. Then most of my stool comes out like in liquid form and in spurts. I did not take any medicine but just drank a sports drink to help keep me hydrated and make me sweat because I was not sweating normally that day. On July 8th, I still had a little bit of stomachache and headache but my stools are much more solid. Today, I feel much like the same as yesterday but with more stomach upsets than yesterday. I went to the bathroom and saw what appeared to be small white clumps with my stool which I assume are vaginal discharge. I am so worried about getting pregnant because we are not ready for that yet. Should I take another two doses of Trust pill as ECP? Is it safe? Or what should I do to avoid being pregnant at this point? I do not take the Vitamin C anymore after my stomach hurt because I worried that it reacted with the pill. Please help.
Welcome to icliniq.com.
I understand your concern. Let me start by saying that vitamin C per se does not decrease the estrogen efficacy in the pills you have taken, in fact it increases the thrombotic effect of estrogen. So do not worry about its reaction with the pill.
However, the regime you have chosen as emergency contraception is yuzpe regime, which includes intake of 100ug of Ethinyl estradiol + 50 mcg of Levonorgestrol followed by intake of two pills 12 hours later within 72 hours of coitus. But owing to its heavy dosages, you have to face the side effects like diarrhea, vomiting, etc. It is recommended to repeat the dose within three hours of any adverse event like vomit or loose stool. It is possible that it might not work in the way it should have.
However, you have missed that time, I am afraid. And it is already five days so, no emergency contraception would be effective after this window period. Even the option of Ulipristal or intrauterine device cannot be given to you now. So, just wait for your next periods which might be normally delayed due to the these pills effect on your hormones.
Was this answer helpful?|
.. had taken one Unwanted 72 within 24 hours after the intercourse, you must have received a withdrawal bleed after 5-7 days. If yes, then the date of the withdrawal bleed would form your fresh LMP (last menstrual period) and you should be starting y... Read fullI have a history of recurrent miscarriages.Is my estradiol good enough?
.. level appears to be fine if pregnancy happened naturally (that is not through treatment like ovarian stimulation). Though studies associate low estradiol levels with viability, the association is indirect (indirectly indicating defective egg forma... Read fullAmla - a Treasure of Vitamin C
Amla is probably, the richest source of Vitamin C in fresh as well as dry states ... This fruit contains a chemical substance, which prevents the oxidation of vitamin in it ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now